I am new to this wonderful support group. I have been an acne sufferer since my teens. I grew up with little confidence and hated people looking at me. I have tried many different treatment such as antibiotics (topically and orally) but they would work for a period of time and then the acne would return. Eventually I was taking Cilest – oral contraceptive pill as Dianette gave me migraines. Cilest worked for about 10 years when headaches became a problem. I stopped taking it under my doctors advise hoping my skin would be acne free. Unfortunately, it did! I went back to my doctor and he insisted I tried more antibiotics and creams before I could be referred to the dermatologist even though I know they wouldn’t work. Therefore he gave me Lymecycline which worked for about 8 months. I was eventually seen by the locum dermatologist who did not seem to understand my long term problem and headaches with the pill. He started me on Yasmin, another pill as he thinks roaccutane will not work for me! I have been taking Yasmin now for 4 months and my skin is a lot clearer but my other problem is eczema. I requested to see a dermatologist with more experience because I don’t want to take Yasmin. He has finally put me on roaccutance after I explained my long story. I have taken my 6th dose today and at the moment my face is feeling a little irritable. But I am not sure if this is caused my eczema or the drug?? I am still taking Yasmin to keep it under control. I know the dose will probably be doubled in my next appointment and I am really worried about the horrid side effects. So worried that I have already gone and bought cetaphil products and vaseline. I am particularly worried about going to my interviews in about 4 weeks time with a horrible looking face. Is anyone in a similar situation where they are taking the pill to help control acne as well as roaccutane? I don’t know when is the best time to stop the pill. Any ideas??
Tags: Day 6